Medical Question of the Day- 34



A 62-year-old man presents to the clinic with rashes all over his body and painful joints. Last month, he was diagnosed with arrhythmia. He is taking one medication for it.

Laboratory tests reveal anti-histone antibodies.

Which of the following drugs is most likely responsible for this condition?

A-Hydralazine

B-Metoprolol

C-Propranolol

D-Sotalol

E-Verapamil

Answer


syndr

Hydralazine use is known for causing lupus-like syndrome which is characterized by joint pain, skin rashes, swollen glands and muscle aches with fever. Anti-histone antibodies test is diagnostic.

The correct answer is A

See The Previous Question of the Day



51 thoughts on “Medical Question of the Day- 34”

  1. Sle have anti histone antibodies
    Drugs for that are procanimide, hydralazine, antimalarial, sulfonamide, dapsone, gold, griseofulvin in antibiotics, penicillin and tetracycline

Leave a Comment